# SDR SWAA2022071418663

- Difficulty date: June 14, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN FLOORBEAM AT LBL 12 BS 294. / [01] REMOVED CORROSION ON PASSENGER CABIN FLOORBEAM AT LBL 12 BS 294 AREA REWORKED: L: 5' W: 2.1' ORIGINAL THICKNESS 0.100' MATERIAL REMOVED MORE THAN 50% FOUND TO BE OUT OF LIMIT; IAW SRM 53-10-51-1A-1  TOOL USED ID: ATS2473 CAL DUE: 07/2022 TOOL USED ID: ATS1672 CAL DUE: 03/2023;[14] INSTALLED ALL REPAIR PARTS AT FLOOR BEAM BS 294 BETWEEN LBL 21 TO RBL 25 PER SRM 53-10-51-2R-16 REP. 16;[15] VERIFIED CORRECTIVE ACTION STEP 14.;[16] APPLIED FILLET SEAL AND APPLIED CIC AT REPAIR AREA BS 294 FLOORBEAM BETWEEN RBL25 TO LBL 21 PER SRM 53-10-51-2R-16 REP. 16;[17] VERIFIED CORRECTIVE ACTION #16.;[18] VERIFIED MEASUREMENT TABLE.
